Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What medication should I take for Micturition Syncope while passing urine ?

Dear Dr., I have a Micturition Syncope while passing urine since 14 years and just befor one year I have known that I have this disease so, I need the best tablet name to use it for this disease? I have used 2 tablets but unfortunately no benefit as follow: 1- Bisoprolol( 5 )mg 2- TENORMIN 25 Dr. please help me and I appreciate you. Best regards, Hamood
Asked On : Thu, 24 Feb 2011
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
cause is not known but may be due to vagal stimulation while micturation.
Vagal stimulation and getting up there is vasodilation causing sudden fall of BP.
There is no specific treatment but go for following,
Do not stand up suddenly but gradually and before standing sit on the edge of bed and after some time stend up and go for urination.
Do not do fast urination but slowly,
Consume little amount of alcohol.
Tenormin not to be taken as it may cause bradycardia and during syncope also there is bradycardia.
Ok and bye.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor